The Conley index, cup-length and bifurcationReport as inadecuate




The Conley index, cup-length and bifurcation - Download this document for free, or read online. Document in PDF available to download.

Journal of Fixed Point Theory and Applications

, Volume 10, Issue 2, pp 233–252

First Online: 09 November 2011

Abstract

A module structure of the cohomology Conley index is used to define a relative cup-length. This invariant is applied then to prove a multiplicity theorem for periodic solutions to Hamiltonian systems.

Mathematics Subject Classification 201037B30 37J20 37J45 34C25 58E05 To Professor Richard Palais

KeywordsConley index cup product bifurcation Hamiltonian system periodic solution  Download to read the full article text



Author: Zdzisław Dzedzej - Kazimierz Gȩba - Wojciech Uss

Source: https://link.springer.com/







Related documents